# SDR YYFA20131024001

- Difficulty date: October 24, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTERNATE TRIM INFORMATION AND STALL WARNING INDICATION LIGHT ON IN FLIGHT.  ACFT WAS DIVERTED.
